Objective: To describe
a never previously reported case of erotomania induced by
venlafaxine and highlight the effect of antidepressants on the
Method: A case of
erotomania is described.
occurring in two separate occasions developed after treatment with
high doses of venlafaxine. The episode remitted only after lowering
the dose of the venlafaxine.
Conclusion: Erotomania may occur with agents
such as antidepressants. The dopamine neurotransmission of mood can
provide further evidence for the development of newer classes of
Accepted for publication October 21, 2002
1St Martins Hospital,
Canterbury, United Kingdom and 2Kent
Institute of Medicine and Health Sciences, University of Kent at
Canterbury, United Kingdom
Blackwell Synergy® is a Blackwell Publishing, Inc.
registered trademarkMore information about
Blackwell Synergy - online journals from http://www.blackwellpublishing.com/.We
welcome your Feedback.
See our Privacy
Statement and Terms
and Conditions.Technology Partner - Atypon Systems, Inc.